RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2007, Volume 13, Number 1, Pages 89–98 (Mi timm73)  

This article is cited in 13 scientific papers (total in 13 papers)

On element orders in coverings of the simple groups $L_n(q)$ and $U_n(q)$

A. V. Zavarnitsin, V. D. Mazurov


Abstract: We prove that if a finite simple linear or unitary group defined over a field of characteristic $p$ and having dimension sufficiently large as compared with $p$ acts on a finite-dimensional vector space over some field of the same characteristic $p$, then the corresponding semidirect product contains an element whose order is distinct from any element order of the simple group.

Full text: PDF file (326 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2007, 257, suppl. 1, S145–S154

Bibliographic databases:

Document Type: Article
UDC: 512.542
Received: 08.06.2006

Citation: A. V. Zavarnitsin, V. D. Mazurov, “On element orders in coverings of the simple groups $L_n(q)$ and $U_n(q)$”, , Trudy Inst. Mat. i Mekh. UrO RAN, 13, no. 1, 2007, 89–98; Proc. Steklov Inst. Math. (Suppl.), 257, suppl. 1 (2007), S145–S154

Citation in format AMSBIB
\Bibitem{ZavMaz07}
\by A.~V.~Zavarnitsin, V.~D.~Mazurov
\paper On element orders in coverings of the simple groups $L_n(q)$ and $U_n(q)$
\inbook
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2007
\vol 13
\issue 1
\pages 89--98
\mathnet{http://mi.mathnet.ru/timm73}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2338246}
\elib{http://elibrary.ru/item.asp?id=12040754}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2007
\vol 257
\issue , suppl. 1
\pages S145--S154
\crossref{https://doi.org/10.1134/S0081543807050100}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547655629}


Linking options:
  • http://mi.mathnet.ru/eng/timm73
  • http://mi.mathnet.ru/eng/timm/v13/i1/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Suprunenko I.D., Zalesski A.E., “Fixed vectors for elements in modules for algebraic groups”, Internat. J. Algebra Comput., 17:5–6 (2007), 1249–1261  crossref  mathscinet  zmath  isi  elib
    2. V. D. Mazurov, G. Y. Chen, “Recognizability of finite simple groups $L_4(2^m)$ and $U_4(2^m)$ by spectrum”, Algebra and Logic, 47:1 (2008), 49–55  mathnet  crossref  mathscinet  zmath  isi
    3. M. A. Grechkoseeva, “Recognition by spectrum for finite linear groups over fields of characteristic 2”, Algebra and Logic, 47:4 (2008), 229–241  mathnet  crossref  mathscinet  zmath  isi
    4. A. V. Zavarnitsine, “Properties of element orders in covers for $\operatorname L_n(q)$ and $\operatorname U_n(q)$”, Siberian Math. J., 49:2 (2008), 246–256  mathnet  crossref  mathscinet  zmath  isi
    5. Grechkoseeva M.A., Shi Wujie, Vasilev A.V., “Recognition by spectrum for finite simple groups of Lie type”, Front. Math. China, 3:2 (2008), 275–285  crossref  mathscinet  zmath  isi  elib  scopus
    6. Zavarnitsine A.V., “On recognition by spectrum among covers of finite simple unitary and linear groups”, Dokl. Math., 78:1 (2008), 481–484  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus
    7. A. V. Zavarnitsine, “Exceptional action of the simple groups $L_4(q)$ in the defining characteristic”, Sib. elektron. matem. izv., 5 (2008), 68–74  mathnet  mathscinet
    8. Khosravi B., “Some characterizations of $L^9(2)$ related to its prime graph”, Publ. Math. Debrecen, 75:3-4 (2009), 375–385  mathscinet  zmath  isi
    9. Darafsheh M.R., “Recognition of the projective special linear group over GF(3)”, Acta Math. Sin. (Engl. Ser.), 26:3 (2010), 477–488  crossref  mathscinet  zmath  isi  scopus
    10. I. B. Gorshkov, “Raspoznavanie po spektru konechnykh prostykh grupp, prostye deliteli poryadkov kotorykh ne prevoskhodyat $17$”, Sib. elektron. matem. izv., 7 (2010), 14–20  mathnet  mathscinet
    11. Khosravi B., Moradi H., “Quasirecognition by prime graph of finite simple groups $\mathrm{L}_n(2)$ and $\mathrm{U}_n(2)$”, Acta Math. Hungar., 132:1-2 (2011), 140–153  crossref  mathscinet  zmath  isi  elib  scopus
    12. A. M. Staroletov, “On recognition by spectrum of the simple groups $B_3(q)$, $C_3(q)$, and $D_4(q)$”, Siberian Math. J., 53:3 (2012), 532–538  mathnet  crossref  mathscinet  isi
    13. V. I. Zenkov, “Intersections of two nilpotent subgroups in finite groups with socle $L_2(q)$”, Siberian Math. J., 57:6 (2016), 1002–1010  mathnet  crossref  crossref  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:286
    Full text:64
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019